# SDR UHLA201602260097

- Difficulty date: February 26, 2016
- Submitted: March 8, 2016
- Operation: Air carrier
- Aircraft: N206JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000249
- Aircraft time: 16,764 hours, 12,195 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Upper Sheet
- Condition: Corroded
- Location: Frames 85-86
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER SHEET AT FRAME 85 TO FRAME 86 IS CORRODED.  R & R RT UPPER SHEET REF SRM 51-43-02 AND 51-41-01.
